# SDR 6CBA20140814133

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N776AF
- Make and model: Pilats PC1247
- Aircraft serial: 776
- Aircraft time: 6,107 hours, 5,929 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,855 hours, 5,650 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE HYD CAWS IN FLIGHT, GEAR EXTENDED MANUALLY IAW QRH.  THE ACFT DIVERTED & LANDED SAFELY. A FERRY PERMIT WAS OBTAINED FOR ACFT RELOCATION WHERE REPAIRS WERE MADE.  THE HYD POWER PACK MOTOR PN 960.30.02.104 & RELAY 974.09.26.112 FOUND TO BE FAULTY.  R & R IAW AMM 12-A-29-10-06-00A-920A-A & WDM 29-10-00.  THE SYS OPERATIONALLY CHECKED GOOD IAW AMM 12-A-29-00-00-00A-903A-A.
